# SDR GTIA2024062938205

- Difficulty date: June 27, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 13,859 hours, 5,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 50047
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 13,854 hours, 5,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP.-REMOVED AND REPLACED FA FWD MEGAPHONE IAW NKS A320- EMER EQUIP. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
